# SDR UIEA2021110802365

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG SPEED CARD EICAS MSG.( FOUND CANNON PLUG D4978P WITH BROKEN WIRE PIN 38 TO N2 SPEED CARD. RETERMINATED IAW SWPM 70-60-02 AND WDM77-12-12. PERFORMED IDLE RUN IAW AMM 7100-00 ALL OPS CHECK GOOD. )
